Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

haven't had my period for 3 months! watch

Announcements
    • #1
    • Thread Starter
    #1

    i split up with my bf and came off the pill (microgynon 30) last september and after that my period was really light, more like spotting that lasted just a day each month. (before, my period would be medium-heavy and last 5-6 days.)

    but in jan, feb and now march i haven't had a period at all. help! i'm not pregnant. is it likely to be something to do with coming off the pill?
    i don't think it's to do with weight, although i'm almost underweight, my bmi is 19. however i eat about 900-1000 calories a day so it's not like i'm starving myself.

    can't help but be worried something's up
    Offline

    13
    ReputationRep:
    go see the doctor....

    it seems something is messing with your hormones and cycles....(that is if you aren't pregnant)
    Offline

    2
    ReputationRep:
    Could be your body settling down after coming off the pill, but go and see a doc to make sure
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    i eat about 900-1000 calories a day so it's not like i'm starving myself.
    hmm.
    Offline

    0
    ReputationRep:
    under 900 cals is a starvation diet. You're eating 900-1000...so yeah, you are basically not eating enough.
    Offline

    0
    ReputationRep:
    You probably have a terminal ilness
    Offline

    0
    ReputationRep:
    Its probs your body settling down or your body weight dropping down to low... sorry to say but 900 cals is not enough :/
    Offline

    0
    ReputationRep:
    Low calorie diet, particularly lacking in iron and zinc can interfere with menstruation. You need to increase your cal intake.
    Offline

    2
    ReputationRep:
    I came off the pill and I don't have periods at all now, but I was also on the implant at the same time so that probably has something to do with it.
    Best bed is to see your doctor, especially if you're an unhealthy weight.
    Offline

    1
    ReputationRep:
    Might be pregnant?
    Offline

    3
    ReputationRep:
    You're becoming a man.
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    i eat about 900-1000 calories a day so it's not like i'm starving myself.
    Do you intake sufficient iron?
    I don't know if iron-deficiency anaemia can cause something like this...
    Maybe the pill? I don't know.

    I think It's best to check with your doctor..
    Offline

    12
    ReputationRep:
    Could be a number of factors

    Id be willing to be its the 900 cals per day part, your bmi is 0.5 off of being underweight. But sometimes its less about your weight and just lack of nutrients. Ive had my period disappear at BMI 20 and reappear again when i went from BMI 14.9-->16 simply as i was eating more nutrients.

    See your doctor to be safe
    Offline

    14
    ReputationRep:
    Jackpot :sexface:
    Offline

    9
    ReputationRep:
    It's a good idea to see a doctor, but I think you're OK.

    If you've been stressed out lately that might have something to do with it; also taking the pill messes up your cycle anyway so it might be that you'll just have to wait for it to become regular again.
    (hope this helps)
    Offline

    16
    ReputationRep:
    Are you 100% sure you're not pregnant? You might as well test anyway, because i'm guessing the doctor will tell you to do one even if you think you aren't.

    Also sometimes it takes people a while to get them back. I think my mate waited around 6 month, but that was after the injection.
    Offline

    0
    ReputationRep:
    aids/10
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    i eat about 900-1000 calories a day so it's not like i'm starving myself
    You can't be serious :curious:
    Offline

    14
    ReputationRep:
    Time for your good friend....

    http://i1130.photobucket.com/albums/...coathanger.jpg
    Offline

    18
    ReputationRep:
    Double check the pregnancy thing, but...
    You're not eating enough at all... Under half what you should be. The lack of nutrients will most definitely affect your periods.
    You should check it all with your doctor though, in case it's something more serious.
    But honestly, eat more.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 21, 2011
Poll
Do I go to The Streets tomorrow night?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.